# SDR 2002FA0000677

- Difficulty date: May 1, 2002
- Submitted: May 24, 2002
- Operation: General aviation
- Aircraft: N2849P
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970280
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Horiz Stab
- Part time: 2,780 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BOTH LEFT AND RIGHT STABILIZER TRIM SURFACES THE RIVETS HOLDING THE BRACKET FOR THE TRIM PUSH RODS WHERE LOOSE IN THE EXISTING HOLES.
